# SDR USAA010591

- Difficulty date: May 16, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED .5 INCH BY 1 FOOT, STATION 344 UNDER FLOORBOARD NR 8.  SPLICED IN BEAM REPAIR.  (M)
